Publications of the Faculty of Mathematics


Showing entries 2101 - 2150 out of 5227

2019


Martin, Calin Iulian. / Constant vorticity water flows with full Coriolis term. In: Nonlinearity. 2019 ; Vol. 32, No. 7. pp. 2327-2336.

Koch, Othmar. / Convergence of exponential Lawson-multistep methods for the MCTDHF equations. In: Mathematical Modelling and Numerical Analysis. 2019 ; Vol. 53, No. 6. pp. 2109-2119.

Ngoc Son, Duong ; Li, Song-Ying. / CR-analogue of Siu-∂∂-formula and applications to rigidity problem for pseudo-Hermitian harmonic maps. In: Proceedings of the American Mathematical Society. 2019 ; Vol. 147, No. 12. pp. 5141-5151.

Hauser, Herwig ; Perlega, Stefan. / Cycles of singularities appearing in the resolution problem in positive characteristic. In: Journal of Algebraic Geometry. 2019 ; Vol. 28, No. 2. pp. 391-403.

Fischer, Vera ; Brendle, Jörg ; Khomskii, Yurii. / Definable maximal independent families. In: Proceedings of the American Mathematical Society. 2019 ; Vol. 147, No. 8. pp. 3547-3557 .

Götz, Stefan. / DIE UVW-SPRACHE IN DER ANALYTISCHEN GEOMETRIE. Mathematiklehren und -lernen in Ungarn: Beiträge zur Tagung 21. - 22. September 2018. editor / József Korándi ; Éva Vásárhelyi. Budapest : Eötvös Loránd University, 2019. pp. 57-70

Bonizzoni, Francesca ; Pradovera, Davide. / Distributed sampling for rational approximation of the acoustic scattering of an airfoil. Paper presented at GAMM 2019, Wien, Vienna, Austria.

Bonizzoni, Francesca ; Pradovera, Davide. / Distributed sampling for rational approximation of the acoustic scattering of an airfoil. In: Proceedings in Applied Mathematics and Mechanics. 2019 ; Vol. 19, No. 1.

Davoli, Elisa ; Stefanelli, Ulisse. / Dynamic perfect plasticity as convex minimization. In: SIAM Journal on Mathematical Analysis. 2019.

Humenberger, Johann. / Elliptical billiard tables: An easy proof for a special convergence. In: Australian mathematics education journal. 2019 ; Vol. 1, No. 3. pp. 33-34.

Carroy, Raphaël ; Pequignot, Yann ; Vidnyánszky, Zoltán. / Embeddability on functions : order and chaos. In: Transactions of the American Mathematical Society. 2019 ; Vol. 371, No. 9. pp. 6711-6738.

Fischer, Ilse. / Enumeration of alternating sign triangles using a constant term approach. In: Transactions of the American Mathematical Society. 2019 ; Vol. 372, No. 2. pp. 1485-1508.

Donninger, Roland ; Borthwick, David ; Lenzmann, Enno et al. / Existence and stability of Schrödinger solitons on noncompact manifolds. In: SIAM Journal on Mathematical Analysis. 2019 ; Vol. 51, No. 5. pp. 3854 - 3901.

Stefanelli, Ulisse. / Existence for dislocation-free finite plasticity. In: ESAIM: Control, Optimisation and Calculus of Variations. 2019 ; Vol. 25, No. 1.

Boros, Balázs. / Existence of positive steady states for weakly reversible mass-action systems. In: SIAM Journal on Mathematical Analysis. 2019 ; Vol. 51, No. 1. pp. 435-449.

Krattenthaler, Christian ; Banderier, Cyril ; Krinik, Alan et al. / Explicit formulas for enumeration of lattice paths: basketball and the kernel method. Lattice Path Combinatorics and Applications. editor / G. E. Andrews ; C. Krattenthaler ; A. Krinik. Springer, 2019. pp. 78 - 118 (Developments in Mathematics).

Alon, O. E. ; Bagnato, V. S. ; Beinke, R. et al. / Exploring Many-Body Physics with Bose-Einstein Condensates. High Performance Computing in Science and Engineering ' 18. 2019.

Beckmann, Arnold ; Buss, Sam ; Friedman, Sy-David et al. / Feasible set functions have small circuits. In: Computability: The journal of the Association Computability in Europe. 2019 ; Vol. 8, No. 1. pp. 67-98.

Bruin, Henk ; Cinc, Jernej ; Anusic, Ana et al. / Folding points of unimodal inverse limit spaces. In: Nonlinearity. 2019 ; Vol. 33, No. 1. pp. 224-248.

Lamel, Bernhard ; Mir, Nordine. / Formal versus analytic CR mappings. In: Annales Polonici Mathematici. 2019 ; Vol. 123, No. 1. pp. 387-422.

Trussardi, Lara ; Ranetbauer, Helene ; Scarpa, Luca et al. / From nonlocal to local Cahn-Hilliard equation. In: Advances in Mathematical Sciences and Applications. 2019 ; Vol. 28, No. 2. pp. 197-211.

Song, Jie ; Liang, Jun-Feng ; Mehrabi-Koushki, Mehdi et al. / Fungal Systematics and Evolution : FUSE 5. In: Sydowia. 2019 ; Vol. 71. pp. 141-245.

Gröchenig, Karlheinz ; Koppensteiner, Sarah. / Gabor frames: characterizations and coarse structure. New trends in applied harmonic analysis. Appl. Numer. Harmon. Anal.. Vol. 2 Birkhäuser, 2019. pp. 93 - 120

Hörmann, Günther ; Spreitzer, Christian. / Generalized solutions and distributional shadows for Dirac equations. Analysis, Probability, Applications, and Computation. Trends in Mathematics. Cham : Birkhäuser, 2019. pp. 419-428 (Trends in Mathematics).

Ceballos Lopez, Cesar Augusto ; Padrol, Arnau ; Sarmiento, Camilo. / Geometry of v-Tamari lattices in types A and B. In: Trans. Amer. Math. Soc. 2019 ; Vol. 371. pp. 2575-2622.

Fischer, Vera ; Schrittesser, David ; Friedman, Sy-David et al. / Good projective witnesses. In: Canadian Journal of Mathematics. 2019.

Neretin, Yury ; Borodin, Aleksei ; Bufetov, Alexander et al. / Grigori Iosifovich Olshanski (on his 70th birthday). In: RUSSIAN MATHEMATICAL SURVEYS. 2019 ; Vol. 74, No. 3. pp. 555–577 .

Grohs, Philipp ; Elbrächter, Dennis ; Berner, Julius. / How degenerate is the parametrization of neural networks with the ReLU activation function?. 32nd Conference on Neural Information Processing Systems (NeurIPS 2019): Vancouver, Canada, 8-14 December 2019. Red Hook, NY : Curran Associates, 2019. pp. 7790-7801 (Advances in neural information processing systems : ... proceedings of the ... conference, Vol. 32).

Krattenthaler, Christian ; Zudilin, Wadim. / Hypergeometry inspired by irrationality questions. In: Kyushu Journal of Mathematics. 2019 ; Vol. 73, No. 1. pp. 189 - 203.

Harár, Pavol ; Bammer-Zimmer, Roswitha ; Breger, Anna et al. / Improving Machine Hearing on Limited Data Sets. 11th International Congress on Ultra Modern Telecommunications and Control Systems and Workshops, ICUMT 2019. Piscataway, NJ : IEEE, 2019. pp. 1-6


Schindl, Gerhard ; Jiménez-Garrido, Javier ; Sanz, Javier. / Injectivity and surjectivity of the asymptotic Borel map in Carleman ultraholomorphic classes. In: J. Math. Anal. Appl. 2019 ; Vol. 469, No. 1. pp. 136-168.

Götz, Stefan ; Süss-Stepancik, Evelyn. / Intelligentes Üben in einem verstehensorientierten Unterricht. In: Schriftenreihe zur Didaktik der Mathematik der Österreichischen Mathematischen Gesellschaft. 2019 ; No. 52. pp. 31-48.

Kirisits, Clemens ; Scherzer, Otmar ; Setterqvist, Eric. / Invariant φ-minimal sets and total variation denoising on graphs. In: SIAM Journal on Imaging Sciences. 2019 ; Vol. 12, No. 4. pp. 1643-1668.

Balazs, Peter ; Gröchenig, Karlheinz ; Speckbacher, Michael. / Kernel theorems in coorbit theory. In: Transactions of the American Mathematical Society - Series B. 2019 ; Vol. 6. pp. 346 - 364.

Achleitner, Franz ; Jüngel, Ansgar ; Yamamoto, Masakazu. / Large-time asymptotics of a fractional drift–diffusion–Poisson system via the entropy method. In: Nonlinear Analysis, Theory, Methods and Applications. 2019 ; Vol. 179. pp. 270-293.

Carqueville, Nils ; Schaumann, Gregor ; Runkel, Ingo. / Line and surface defects in Reshetikhin-Turaev TQFT. In: Quantum Topology. 2019 ; Vol. 10, No. 3. pp. 399 - 439.

Exl, Lukas ; Fischbacher, Johann ; Kovacs, Alexander et al. / Magnetic microstructure machine learning analysis. In: Journal of Physics: Materials. 2019 ; Vol. 2, No. 1.

Oprocha, Piotr ; Potorski, Paweł ; Raith, Peter. / Mixing properties in expanding Lorenz maps. In: Advances in Mathematics. 2019 ; Vol. 343. pp. 712–755.

Thong, Duong Viet ; Phan, Tu Vuong. / Modified Tseng's extragradient methods for solving pseudo-monotone variational inequalities. In: Optimization: a journal of mathematical programming and operations research. 2019 ; Vol. 68, No. 11. pp. 2203-2222.

Bot, Radu Ioan ; Csetnek, Ernö Robert. / Newton-like dynamics associated to nonconvex optimization problems. Nonsmooth Optimization and Its Applications. editor / Seyedehsomayeh Hosseini ; Boris S. Mordukhovich ; André Uschmajew. Vol. 170 Springer Nature, 2019. pp. 131-149 (International Series of Numerical Mathematics).

Eichmair, Michael ; Chodosh, Otis. / On far-outlying constant mean curvature spheres in asymptotically flat Riemannian 3-manifolds. In: Journal für die Reine und Angewandte Mathematik: Crelle's journal. 2019 ; Vol. 767. pp. 161-191.

Komech, Alexander ; Kopylova, Elena. / On global attractor of 3D Klein-Gordon equation with several concentrated nonlinearities. In: Dynamics of Partial Differential Equations. 2019 ; Vol. 16, No. 2. pp. 105-124.

Cruz Morales, John Alexander ; Mellit, Anton ; Perrin, Nicolas et al. / On quantum cohomology of Grassmannians of isotropic lines, unfoldings of an-singularities, and Lefschetz exceptional collections. In: Annales de l'Institut Fourier. 2019 ; Vol. 69, No. 3. pp. 955-991.

Donninger, Roland ; Glogic, Irfan. / On the existence and stability of blowup for wave maps into a negatively curved target. In: Analysis & PDE. 2019 ; Vol. 12, No. 2. pp. 389 - 416.

Bölcskei, Helmut ; Grohs, Philipp ; Kutyniok, Gitta et al. / Optimal Approximation with Sparsely Connected Deep Neural Networks. In: SIAM Journal on Mathematics of Data Science. 2019 ; Vol. 1, No. 1. pp. 8-45.

Scarpa, Luca. / Optimal distributed control of a stochastic Cahn-Hilliard equation. In: SIAM Journal on Control and Optimization. 2019 ; Vol. 57, No. 5. pp. 3571-3602.

Hayut, Yair. / Partial strong compactness and squares. In: Fundamenta Mathematicae. 2019 ; Vol. 246, No. 2. pp. 193-204.

Portinale, Lorenzo ; Stefanelli, Ulisse. / PENALIZATION VIA GLOBAL FUNCTIONALS OF OPTIMAL-CONTROL PROBLEMS FOR DISSIPATIVE EVOLUTION. In: Advances in Mathematical Sciences and Applications. 2019 ; Vol. 28, No. 2. pp. 425-447.

Showing entries 2101 - 2150 out of 5227